Advertisement

Siberian Mathematical Journal

, Volume 32, Issue 1, pp 161–165 | Cite as

Totally geodesic foliations with nearly-integrable orthogonal distribution

  • B. Yu. Rovenskii
Article

Keywords

Geodesic Foliation Orthogonal Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. Ferus, “Totally geodesic foliations,” Math. Ann.,188, 313–316 (1970).Google Scholar
  2. 2.
    P. Dombrowski, “Jacobi fields, totally geodesic foliations and geodesic differential forms,” Result. Math.,1, 165–194 (1979).Google Scholar
  3. 3.
    K. Abe, “Applications of a Riccati type differential equation to Riemannian maniforlds with totally geodesic distributions,” Tohoku Math. J.,25, 425–444 (1973).Google Scholar
  4. 4.
    F. Brito and P. Walczak, “Totally geodesic foliations with integrable normal bundles,” Bol. Soc. Brasil. Math.,17, No. 1, 41–46 (1986).Google Scholar
  5. 5.
    G. Oshikiri, “Some remarks on minimal foliations,” Tohoku Math. J.,39, 223–229 (1987).Google Scholar
  6. 6.
    R. Maltz, “The mullity spaces of curvature like tensors,” J. Differential Geometry7, No. 3/4, 519–525 (1972).Google Scholar
  7. 7.
    A. Borisenko, “On complete parabolic surfaces,” Ukr. Geom. Sb.,28, 8–19 (1985).Google Scholar
  8. 8.
    K. Abe, “Some remarks on a class of submanifolds in space forms of nonnegative curvature,” Math. Ann.,247, 275–278 (1980).Google Scholar
  9. 9.
    S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vols. I, II, Interscience, New York (1963, 1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • B. Yu. Rovenskii

There are no affiliations available

Personalised recommendations